# SDR SWAA2025021896442

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 23,602 hours, 12,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Zone 200 Flshlt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT JUMP SEAT INBOARD EMERGENCY FLASHLIGHT ASSEMBLY BRACKET FOUND BROKEN.<[01] R&R FLASHLIGHT ASSEMBLY. REF CMM 25-60-13. OPS CHECK GOOD.
